# SDR DALA2021122408031

- Difficulty date: December 21, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 BULK CARGO COMPARTMENT FRAME LOWER CHORD AT STA 1562, S-38L - S-38R FOUND CORROSION. CORRECITIVE ACTION: THE CHORD REMOVED AND REPLACED AS PER B767-300 SRM51-40, (2059707)
